# SDR UHLA201605040251

- Difficulty date: May 4, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 17,532 hours, 12,598 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 87-88 AT AFT GALLEY MOUNT OTBD AND INBD FASTENER HOLES IN SHEAR PLATE. R & R SHEAR PANEL FRAME 87-88 IAW SRM 51-42-03 AND 51-42-04.
